Quadratic Forms Which Have Only Large Zeros.
Monatshefte für Mathematik, Tome 105 (1988) no. 2, pp. 295-312
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
lower bounds for zeros, symmetric quadratic form, higher dimensional analogue of Cassel's theorem, Davenport's conjecture
@article{MOMA_1988__105_2_178383,
author = {H.P. Schlickewei and W.M. Schmidt},
title = {Quadratic {Forms} {Which} {Have} {Only} {Large} {Zeros.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {295--312},
year = {1988},
volume = {105},
number = {2},
zbl = {0684.10016},
url = {http://geodesic.mathdoc.fr/item/MOMA_1988__105_2_178383/}
}
H.P. Schlickewei; W.M. Schmidt. Quadratic Forms Which Have Only Large Zeros.. Monatshefte für Mathematik, Tome 105 (1988) no. 2, pp. 295-312. http://geodesic.mathdoc.fr/item/MOMA_1988__105_2_178383/